Generalized statistical convergence in 2-normed spaces

Hazarika, Bipan . Acta et Commentationes Universitatis Tartuensis de Mathematica 2013. 17 (2) :135-143

Locate this article in:

Bibtex

@article{CIS-277873,
  Author = {Hazarika, Bipan},
  Title = {Generalized statistical convergence in 2-normed spaces},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {17},
  Number = {2},
  Year = {2013},
  Pages = {135--143},
  Keywords = {randomized response technique, benefit-cost ratio}
}

Similar articles